# SDR SWAA2023100697371

- Difficulty date: September 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 6 INCHES AT RBL 24.75 AT PASSENGER CABIN 2023-568702<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 6 INCHES AT RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9112 SHEET: 30 AND BAC 1490-2782 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 6 INCHES AT RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9112 SHEET: 30 AND BAC 1490-2782 SEE INDIVIDUAL SIGN OFF BELOW  ITEM RII
